# SDR MASA20211221633

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH69037061955
- Part serial: NA
- Condition: None
- Location: Fs 913.00 -942.0
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LOWER SKIN PANEL WAS FOUND WITH MINOR CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 53-51-01-001-003-A02 ITEM 1A, D AND E (REV.38 DATED 9 JUL2021).  DEFECT LOCATIONS: FS 913.00 -942.00. STGR 20R-STGR 20L
